Browse by Condition
More Conditions >

Home Beechams Powders Capsules -10

Front Door Pharmacy - Beechams Powders Capsules -10

Beechams Powders Capsules -10

Our Price: £2.35

11%

Was: £2.65
You Save: £0.30

Sorry - this product is currently out of stock.

Beechams Powders Capsules -10 - Item Details

Beechams Powders Capsules provides rapid relief from cold symptoms. As well as paracetamol to relieve headaches, aches and pains, it also contains a decongestant to relieve catarrh and unblock your nose and sinuses and an expectorant to relieve chesty coughs.

Directions

Adults and children over 12 years old 2 Capsules every 4 to 6 hours. maximum of 12 Capsules in 24 hours.

What do customers ultimately buy after viewing this item?

Front Door Pharmacy - Beechams Powders Capsules -10
88% Buy the item featured on this page

Beechams Powders Capsules -10

Our Price: £2.35

Front Door Pharmacy - Beechams Ultra All In One Capsules - 16
6% Buy...

Beechams Ultra All In One Capsules - 16

Our Price: £4.89

Front Door Pharmacy - Beechams All In One Tablets - 16
3% Buy...

Beechams All In One Tablets - 16

Our Price: £3.67

Front Door Pharmacy - Beechams Flu-Plus Hot Lemon Sachets - 10
2% Buy...

Beechams Flu-Plus Hot Lemon Sachets - 10

Our Price: £3.82

5% OFF - Like us on Facebook Free UK next day delivery Descrete packaging, direct to your door Caring, family-run pharmacy

Copyright © 2019, Front Door Pharmacy. All rights reserved. | Ecommerce by Voracio